# SDR ZZDA2009312

- Difficulty date: October 16, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FUSELAGE FRAME AT FS 870, AFT SIDE HAS CORROSION AT LONGERON 30.  INSTALLED REPAIR SPLICE AT AFT CARGO COMPARTMENT FUSELAGE FRAME FS 870 AT LONGERON 30 IAW B717 SRM 53-20-07 REPAIR 3 FIG 201.
